Countable products of spaces of finite sets

Tom 186 / 2005

Antonio Avilés Fundamenta Mathematicae 186 (2005), 147-159 MSC: 46B50, 46B26, 54B10, 54D30, 46B03. DOI: 10.4064/fm186-2-3

Streszczenie

We consider the compact spaces $\sigma _n({\mit\Gamma} )$ of subsets of ${\mit\Gamma} $ of cardinality at most $n$ and their countable products. We give a complete classification of their Banach spaces of continuous functions and a partial topological classification.

Autorzy

  • Antonio AvilésDepartamento de Matemáticas
    Universidad de Murcia
    30100 Espinardo (Murcia), Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek